# SDR HEEA083316

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N206FS
- Make and model: Bell 206L-3
- Aircraft serial: 51506
- Aircraft time: 9,968 hours
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Check Valve
- Part number: 23062087
- Condition: Smoke
- Location: Turbine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TURBINE OIL PRESSURE CHECK VALVE SMOKING ON SHUTDOWN. REPAIRED.
